Minimum of quadratic forms with respect to Fuchsian groups. I.
Journal für die reine und angewandte Mathematik, 0286_0287 (1976), pp. 341-368
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__0286_0287_151792,
author = {Asmus L. Schmidt},
title = {Minimum of quadratic forms with respect to {Fuchsian} groups. {I.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {341--368},
year = {1976},
volume = {0286_0287},
zbl = {0332.10015},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__0286_0287_151792/}
}
Asmus L. Schmidt. Minimum of quadratic forms with respect to Fuchsian groups. I.. Journal für die reine und angewandte Mathematik, 0286_0287 (1976), pp. 341-368. http://geodesic.mathdoc.fr/item/JRAM_1976__0286_0287_151792/